# SDR QXEA200400371

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,751 hours, 21,145 cycles
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING LE LOWER ATTACH BRACKET IS CRACKED IN THE RADIUS, MOUNTED ON FORWARD SPAR AT WS YW 138.000. REPAIRED IAW DHC-9 SRM 51-40-00.
